Demuskin Groups of Rank N0 as absolute Galois Groups.

Roger Ware; Ján Minác

Manuscripta mathematica (1991)

  • Volume: 73, Issue: 4, page 411-422
  • ISSN: 0025-2611; 1432-1785/e

How to cite

top

Ware, Roger, and Minác, Ján. "Demuskin Groups of Rank N0 as absolute Galois Groups.." Manuscripta mathematica 73.4 (1991): 411-422. <http://eudml.org/doc/155676>.

@article{Ware1991,
author = {Ware, Roger, Minác, Ján},
journal = {Manuscripta mathematica},
keywords = {inverse Galois theory; pro-p-groups; Galois groups; cyclic algebras; generic splitting fields; central simple algebras; Demuškin groups},
number = {4},
pages = {411-422},
title = {Demuskin Groups of Rank N0 as absolute Galois Groups.},
url = {http://eudml.org/doc/155676},
volume = {73},
year = {1991},
}

TY - JOUR
AU - Ware, Roger
AU - Minác, Ján
TI - Demuskin Groups of Rank N0 as absolute Galois Groups.
JO - Manuscripta mathematica
PY - 1991
VL - 73
IS - 4
SP - 411
EP - 422
KW - inverse Galois theory; pro-p-groups; Galois groups; cyclic algebras; generic splitting fields; central simple algebras; Demuškin groups
UR - http://eudml.org/doc/155676
ER -

NotesEmbed ?

top

You must be logged in to post comments.